EconPapers    
Economics at your fingertips  
 

Some Triple Integral Inequalities for Functions Defined on Three-Dimensional Bodies Via Gauss-Ostrogradsky Identity

Silvestru Sever Dragomir ()
Additional contact information
Silvestru Sever Dragomir: Victoria University

A chapter in Mathematical Analysis in Interdisciplinary Research, 2021, pp 235-260 from Springer

Abstract: Abstract In this paper, by the use of Gauss-Ostrogradsky identity, we establish some inequalities for functions of three variables defined on closed and bounded bodies of the Euclidean space ℝ 3 . $$\mathbb {R}^{3}.$$ Some examples for three-dimensional balls are also provided.

Keywords: Ostrowski inequality; Hermite-Hadamard inequality; Double integral inequalities; Gauss-Ostrogradsky identity; 26D15 (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84721-0_13

Ordering information: This item can be ordered from
http://www.springer.com/9783030847210

DOI: 10.1007/978-3-030-84721-0_13

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84721-0_13